# SDR DJFA2011001

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N439LX
- Make and model: Beech 400A
- Aircraft serial: RK284
- Aircraft time: 7,724 hours, 6,514 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 1286200210002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX VISIT, WHILE PERFORMING A HORIZ STABILIZER ROLLER INSP OF THE HORIZ STABILIZER INBD RIB AND BRACKET ASSEMBLIES, THE RT BRACKET WAS FOUND CRACKED.  THE BRACKET WAS REPLACED.
